# SDR FDEA201901030011

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 146N63462
- Condition: Dented
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L CLEATS BENT ON CENTER STRINGER, REPLACE. FABRICATED NEW CLEATS FOR DOOR 3L CTR STRINGER IAW DRAWING 146N6346 REV INITIAL AND GMM 7-0-1001 REV 153. INSTALLED NEW CLEATS IAW DRAWING 146N6313 REV K AND SRM 51-40-02 REV 125.
